Home   >   CSC-OpenAccess Library   >   Theory & Algorithms   >  International Journal of Scientific and Statistical Computing (IJSSC)
International Journal of Scientific and Statistical Computing (IJSSC)
An International peer-review journal operated under CSC-OpenAccess Policy.
ISSN - 2180-1339
Published - Bi-Monthly   |   Established -    |   Year of Publication - 2018
Published by CSC Journals, Kuala Lumpur Malaysia.

ISSUE MANUSCRIPTS

VOLUME - 5   ISSUE - 3    
Publication Date - October 2014      |       Pages - 37 - 52
Download Complete Issue    (880.09KB)
   
     
     
     
1 Records found in CSC-OpenAccess Library.    
     
     
Use Proportional Hazards Regression Method To Analyze The Survival of Patients with Cancer Stomach At A Hiwa Hospital /Sulaimaniyah    
Mohammad M.Faqi Hussain    
Pages - 37 - 52     |    Revised - 10-09-2014     |    Published - 10-10-2014    
Full Text Available  (416.43KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles